# SDR 95ZZZX2648

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10GH
- Make and model: Piper PA-28-140
- Aircraft serial: 2820482
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Cabin
- Part time: 2,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CABIN ASSIST STEP, SEVERE CORROSION NOTED.  DISSIMILAR METALS CAUSED THE PROCESS.  SUBMITTER SUGGESTS REMOVAL OF STEPS WHEN CORROSION IS EVIDENT AT THE AFT SIDE AREAS.
